We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
Published in Gastroenterology

Journal Scan / Research · December 06, 2020

Restarting Warfarin vs DOACs After Major GI Bleeding and Associated Outcomes in Atrial Fibrillation

Clinical Gastroenterology and Hepatology

 

Additional Info

Disclosure statements are available on the authors' profiles:

Clinical Gastroenterology and Hepatology
Restarting Warfarin Versus Direct Oral Anticoagulants After Major Gastrointestinal Bleeding and Associated Outcomes in Atrial Fibrillation: A Cohort Study
Clin. Gastroenterol. Hepatol. 2020 Nov 20;[EPub Ahead of Print], N Tapaskar, SA Ham, D Micic, N Sengupta

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading